| Model Number |
TCR111111102 |
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
04/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to the patient experiencing a quadriceps tear, and the poly inserts will be exchanged during the procedure.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.The device history record was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to the patient experiencing a quadriceps tear, and the poly inserts will be exchanged during the procedure.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.